advertisement
Question
Posted by: Jenny | 2012-09-24

Menstruation and birth control

Hi, I just had my period but it was light bleeding and I only really noticed it when I wiped. I am worried as to whether this is my period because my usual period is quite heavy and lasts about 6 days.

I started taking Oralcon as it says take on 1st day of menstrual cycle. So I started taking it and 4 days later I stopped bleeding is this normal?

I haven''t had sex for a month and before that I used a condom each time. I would also like to know if it wasn''t my period how effective would it be?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If your period came at the correct time, then it is most likely just a lighter period. The Pill can cause periods to be lighter. If you are worried about pregnancy, do a pregnancy test.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012-09-28

If your period came at the correct time, then it is most likely just a lighter period. The Pill can cause periods to be lighter. If you are worried about pregnancy, do a pregnancy test.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement